On lightlike submanifolds of a GRW space-time
Commun. Korean Math. Soc. 2014 Vol. 29, No. 2, 295-310
https://doi.org/10.4134/CKMS.2014.29.2.295
Printed April 1, 2014
Tae Ho Kang
University of Ulsan
Abstract : This paper provides a study of lightlike submanifolds of a generalized Robertson-Walker (GRW) space-time. In particular, we investigate lightlike submanifolds with curvature invariance, parallel second fundamental forms, totally umbilical second fundamental forms, null sectional curvatures and null Ricci curvatures, respectively.
Keywords : lightlike submanifold, spacelike slice, generalized Robertson-Walker space-time, curvature invariance, totally umbilical second fundamental form, null sectional curvature, null Ricci curvature
MSC numbers : 53C25, 53C25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd